MathSciNet Relay Station
MathSciNet bibliographic data
MR2469023 (2010a:42061) 42B25 (47B38 47G10)
Bez, Neal Mixed-norm estimates for a class of nonisotropic directional maximal operators and Hilbert transforms. J. Funct. Anal. 255 (2008), no. 12, 3281–3302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement